MAUDE Adverse Event Report: VYAIRE MEDICAL LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

VYAIRE MEDICAL LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the connection between afrxxxxx limb-o¿ single limb anesthesia breathing circuit and respirator was loose.There was no patient involvement, as the issue was detected prior to the leak test.However, this issue has a high risk of medical accident.
 
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
The device history record of the afrxxxxx limb-o¿ single limb anesthesia breathing circuit was reviewed in order to detect any issue related with the defect reported by the customer during its manufacturing.According to the investigation, we could not confirm the reported defect on the sample provided as the sample met all device specifications.We recommend that the customer review if the circuit p/n afrxxxx is proper for its equipment "ventilator for adults, monnal t60".Since the reported defect was not confirmed, no corrective or preventive actions will be taken.Personnel were notified of this complaint.

Brand Name
LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key13454706
Report Number8030673-2022-00230
Device Sequence Number6137593
Product Code CAI
UDI-Device Identifier10190752122574
UDI-Public(01)10190752122574(10)0004176477
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT
Device Catalogue NumberAFRXXXXX
Device Lot Number0004176477
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2022
Supplement Date Received by Manufacturer02/04/2022
Initial Report FDA Received Date02/04/2022
Supplement Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown